# SDR 2003UALA00417

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 16,097 hours, 6,141 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YELLOW SYSTEM LOW LEVEL LIGHT ILLUMINATED AND ECAM SHOWS 0 QUANTITY.  FOUND LEAK AT HYD CHECK VALVE IN PTU MANIFOLD REPLACED CHECK VALVE AND FILLED YELLOW SYSTEM AND LEAK CHECKED SYSTEM NO LEAKS FOUND.
